# SDR 2009F00100

- Difficulty date: October 27, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N265EJ
- Make and model: Beech B200
- Aircraft serial: BB911
- Aircraft time: 7,269 hours, 7,258 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Hook
- Part number: B140048
- Condition: Obstructed
- Location: Cowl Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE COWLING LATCH INDICATED THE UPPER AND LOWER COWLS WERE PROPERLY LATCHED. THEY WERE NOT AND THE ENGINE COWL CAME LOOSE DURING A GROUND PERFORMANCE RUN.  THE AFT PART OF THE UPPER FORWARD COWL LIFTED UP CAUSING THE FORWARD PORTION OF THE COWL TO CONTACT THE PROP. THIS DAMAGED THE UPPER COWL BY GRINDING AWAY THE FRONT FLANGE. WE DISCOVERED THE AFT TO FWD UPPER COWL BOLT WAS TOO LONG AND PREVENTED THE LATCH HOOK FROM ENGAGING THU BAR ON THE UPPER COWL. HOWEVER, THE "LATCHED" INDICATOR LINE ON THE LATCH BOLT WAS IN THE PROPER LOCATION FOR A LATCHED COWL.  I WILL FWD PICTURES.
